# SDR ASOA2014070910833

- Difficulty date: June 17, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 25,288 hours, 17,666 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL S27R, BS 364.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01.   DAMAMGE FOUND TO BE OUT OF LIMITS.  COMPLIED WITH REO 670-53-21-1109.
